# SDR CA080111005

- Difficulty date: January 11, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Engine: Pwa R985AN14B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: UREM38S
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) (2) SEPARATE OCCASIONS NEW UREM38S SPARK PLUGS WERE REMOVED FROM THE PACKAGE AND FOUND TO HAVE CRACKED CERAMIC INSULATORS. TO VERIFY THE PLUGS WERE TESTED AND FOUND TO BE MISFIRING. THE CRACKING IN THE CERAMIC DOES NOT APPEAR TO BE SHIPPING OR MISHANDLING DAMAGE AS THERE IS EVIDENCE OF TRACKING IN THE CRACKS. (TC NR 20080111005)
